Items where Author is "Acevedo Soto, Eric Antonio"

Up a level
Export as [feed] Atom [feed] EPP RSS 2.0 [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 2.

Article

Gutiérrez G., Jaime Javier and Acevedo Soto, Eric Antonio (2011) Metrizaciones y algunas propiedades de la Topología de Fürstenberg. Tecnociencia, 13 (2). pp. 67-80. ISSN 16098102

Thesis

Acevedo Soto, Eric Antonio (2009) La topología de Khalimsky. Masters thesis, Universidad de Panamá. Vicerrectoría de Investigación y Postgrado.

This list was generated on Wed Aug 5 07:45:52 2020 UTC.